MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.86.054
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that a treatment field did not record.
 
Additional Manufacturer Narrative
H2 updated.H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that a treatment field did not record.The customer informed that they received the following message upon closing the patient chart on the sequencer machine "projected rx mismatches: for all fields treated in this session, fractional dose mismatches are listed below.Continue? "rx site - left breast, fx - 12, rx - 266 cgy, actual - 131 cgy, projected - mismatch by 135cgy, tolerance - 1 cgy".It was confirmed from the machine logs that on (b)(6) 2025 at 09:59:19 am, treatment fields were sent to the machine.During this session, all fields were fully treated and correctly recorded in mosaiq.At 10:05:06 am further fields were sent to the machine for treatment.However, mosaiq only received a beam record for field 3a during this session.There was no indication that field 4a was treated in the session or for the rest of the day.The reason the customer received the warning message upon closing the patient chart was because the dose expected for rx site: left breast, was 266cgy which is the total dose for treating both fields 3a & 4a, as field 4a was not treated on (b)(6) 2025 the dose was not counted towards the total dose.From the machine logs elekta can see that the customer was prompted with the mosaiq message "all fields were not treated warning" along with the actual dose accounted for the session message.The warning message that the customer saw confirms the dose mismatch.It was found that the session/fraction on (b)(6) 2025 was under-treated.As this also relates to a third-party product (varian), it is recommended that the customer check with varian to confirm that the field was indeed treated for the patient on (b)(6) 2025.Mosaiq did not have any malfunction and was working as designed and intended.The findings of our investigation have been formally communicated to the customer via email.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, SE-11 3 68
SW  SE-113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22394442
Report Number3015232217-2025-00046
Device Sequence Number18418174
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.86.054
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.86.054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown